# SDR R61A2019100171038

- Difficulty date: September 17, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 39,828 hours, 24,674 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 17071348401
- Condition: Worn
- Location: Frame 9-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG EMERGENCY EXTENSION SYSTEM CLOSED LOOP CONTROL CABLES (MAIN & RETURN) WORN. REPLACED MAIN (PN 170-71348-401) AND RETURN (PN 170-71349-401) MLG EMERGENCY SYST CLOSED LOOP CABLES IAW AMM TASK 32-44-09-400-801-A, ADJUSTMENT CARRIED OUT IAW AMM TASK 32-34-09-820-801-A/500.   A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
